MAUDE Adverse Event Report: AESCULAP AG UTERINE CANNULAE W/2 CONES LGTH 330MM; CANNULA, MANIPULATOR/INJECTOR, UTERINE

AESCULAP AG UTERINE CANNULAE W/2 CONES LGTH 330MM; CANNULA, MANIPULATOR/INJECTOR, UTERINE
Model Number ER876
Medical Device Problem Code Residue After Decontamination (2325)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental mdr will be provided.
 
Event or Problem Description
It was reported to aesculap inc.That a uterine cannulae w/2 cones lgth 330mm (part # er876) device problem was experienced.According to the complainant, the instructions for use (ifu) document is inadequate.The device was unable to be thoroughly cleaned.Residual bioburden was found in the shaft of the probe and inside the cone.No patient involvement was reported.Although requested, additional information has not been made available.The malfunction is filed under aag reference (b)(4) and under fda reference mw5099373.Involved components: er876201 - cone small f.Er876 - lot unknown, er876202 - cone big f.Er876 - lot unknown, fremd010 - foreign article apg010 - lot unknown.
 
Additional Manufacturer Narrative
Additional information/correction: according to review of the investigation, this event is considered no longer reportable for the following reason: the patient harm was updated, and the failure mode risk analysis has been adjusted to severity of 2(5).H6 - codes updated involved components: 400508640 - er876201.400508641 - er876202.400508813 - wolf-8378-00 (updated).Investigation: as of the date of this report the complaint product was not provided for investigation.Therefore, a thorough investigation is not possible.Batch history review: due to the fact that no lot number was provided, a review of the device history records must remain incomplete.The review of risk assessment revealed that the overall risk level (severity 2(5) xprobability of occurrence 2(5)) according to din en iso 14971 is still acceptable.Conclusion and measures / preventive measures: based upon the investigation results, a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.In the event that the complaint product will be provided for investigation in the future, an update of this report will be provided unsolicited.Based on the investigation results, a capa is not necessary.

Brand Name
UTERINE CANNULAE W/2 CONES LGTH 330MM
Common Device Name
CANNULA, MANIPULATOR/INJECTOR, UTERINE
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
Manufacturer (Section G)
AESCULAP AG
po box 40
tuttlingen, 78501
GM   78501
Manufacturer Contact
christian von der grün
po box 40
tuttlingen, 78501
GM   78501
MDR Report Key11703831
Report Number9610612-2021-00319
Device Sequence Number11761861
Product Code LKF
UDI-Device Identifier04038653042449
UDI-Public4038653042449
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberER876
Device Catalogue NumberER876
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2021
Supplement Date Received by Manufacturer04/29/2022
Initial Report FDA Received Date04/21/2021
Supplement Report FDA Received Date06/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown